MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B35200
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Visual Impairment (2138); Shaking/Tremors (2515); Insufficient Information (4580)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient has an upcoming mri and the neurologist didn't sign off on the form because of an impedance issue.Representative said they tried increasing stimulation on 2c and in ring mode and running it at 1.0 ma, but they couldn't get the impedance to clear.The issue was first noticed about 2 weeks ago.Patient had mri i 2025, and impedance was good at the time.The impedance ce level was greater than 5,000, but when they ran it on automatic, it gave them a value of like 21,000.The patient was redirected to their healthcare provider to further address the issue.Technical services reviewed that mri is not recommended.Also reviewed with rep that if hcp wants to override the recommendation, then it's up to the hcp, but manufacturer cannot recommend proceeding with the mri.The patient and patient rep called with follow up questions regarding reported impedance issues stating that the rep never followed up with them to discuss next steps to address high impedances.Caller wanted to know if medical affairs would override the impedance decision for mri eligibility, redirected to managing hcp.Caller indicated they had already spoken to managing hcp and were told the patient is not eligible for mri and that patient needs to explore alternatives.Caller also stated that the managing neurologist said that in their opinion the impedances are not affecting the therapy but "patient is feeling bad, tremors have returned and vision is quite poor" so they have additional concerns beyond mri eligibility.Redirected patient to discuss these concerns with managing hcp.

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25278181
Report Number3004209178-2026-08891
Device Sequence Number10060622
Product Code MHY
UDI-Device Identifier00763000642174
UDI-Public(01)00763000642174(17)250914
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2025
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/26/2026
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexMale